Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with exercise induced asthma, inflamed lower muscle, ACHES. Taken steroid inhalers, DOO for back and adequate rest. No improvement. What else can be done?

Hi, I m an endurance athlete.While training for Ironman last summer, I developed pain in the lower right area of my back. I figured it to be from over training. When the season ended, I rested for about 6 weeks. Minor aches were still in my back but the pain had decreased significantly. When training started for the 2012 season, I started having sharp right to middle abdominal pain . Severe congestion also set in. I went to the doctor and was diagnosed with three issues: exercise enduced asthma , enflamed lower back muscle , and what is known as Abdominal Cutaneous Nerve Entrapment Syndrome or ACNES. I was given steroid inhalors, referred to a DOO for my back, and ordered to rest for the nerve issue. It s been five months and nothing has changed. I m going back to my doctor in about a month but wanted to hear any suggestions of something different??
Asked On : Thu, 3 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
exercise induced asthma is allergic and as we exercise more pollens go in lungs causing problem
as the history suggests might be some food allergy as the medicines are not working
when nothing works then we should think of foods
mostly happens in wheat or gluten
advise you to get blood serum test for specific antibodies for milk wheat rice potato chana egg nuts
eliminte then on the basis of tests and you will recover
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor